Doctor insights on:
Tanning bed burns: Causes of tanning bed burns include: taking medicates that make you sun sensitive, a genetic makeup that makes you sun sensitive, skin diseases like lupus that make you sun sensitive, too long of a treatment in the tanning bed. Use of tanning beds increases the incidence of melanoma, a form of skin cancer, by 74 times. ...Read more
Moisturizer: Tanning bed burns can be very painful. As long as you are not allergic or have a contraindication, taking Aspirin after a sunburn can provide some relief. Applying aloe vera gels, or moisturizing creams like cerave may also help. I the burn is severe your dermatologist may recommend an oral and/or topical steroid. ...Read moreSee 1 more doctor answer
I went to a tanning bed and got burned pretty bad now my burn is starting to turn a purple-ish color what should I do?
What do you suggest if my face started burning. it felt kind of similar to a sun/tanning bed burn. I have used both the oatsdo this if it burned so bad?
Moisturizer: I'm not sure what caused your condition. Could be a new makeup, soap, perfume, laundry soap....The list is endless. The treatment is to avoid the cause if you can figure it out, and liberal use of moisturizer to help the skin heal. If you can't figure out inciting agent, may need to visit a dermatologist or allergist. ...Read more
I went into a tanning bed, it was my third time. I now have a horrible burning itch on my chest and under my breasts. How do I relieve the pain?
Tan/bed/issues!: STOP using this treatment! Seek in person burn evaluation from Primary Doc, PS, or Dermatologist. ...Read more
I have red dots on my skin after some bad sun burn but they don't look bad, I've never been in a tanning bed, could they be dangerous?
Can a tanning bed cause neuropathy? At first it was a numbing tingle when in the sun, but went away completely. 3 yrs later its back and burns at nigh
Rare: There is minimal research that does suggest overuse of tanning beds can "tip" a neuropathy that has already started toward more severe neuropathy by increasing superficial oxidative damage, partially by thymine dimer formation and partially by simple oxidation increase. What this means is that it aggravate a mild neuropathy, but most likely cannot cause it. Where is your neuropathy? Facial? ...Read more